MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG, ADVANTAGE PI MICRO,LF,PF,8.0

Medline Industries, LP MEDLINE; GLOVE,SURG, ADVANTAGE PI MICRO,LF,PF,8.0
Catalog Number AVT0680
Medical Device Problem Codes Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the surgeon was donning the top glove, his finger pierced through the pinky finger of both gloves and they both sliced through horizontally / ripped in the same location.
 
Additional Manufacturer Narrative
A complaint was received related to "gloves tearing when donning," and there was no reported death or serious injury associated with this event.From the vendor's review of their batch records and retention samples, no abnormalities or deviations were observed, the lot inspection was completed with passing results, and the review of trending did not indicate that there is a trend of "tearing" or similar occurring in the field.No sample was available for confirmation or further review; the cause was listed as "sample required to determine cause." a review of the complaint information as well as the results of the investigation indicate no need for further action at this time, and complaints are monitored via the trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG, ADVANTAGE PI MICRO,LF,PF,8.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50499062
Report Number1417592-2026-26968
Device Sequence Number9450954
Product Code KGO
UDI-Device Identifier10197344099801
UDI-Public10197344099801
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberAVT0680
Device Lot Number4053465280
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown